MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ILAB ULTRASOUND IMAGING SYSTEM; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION ILAB ULTRASOUND IMAGING SYSTEM; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 8864
Medical Device Problem Codes Retraction Problem (1536); Device Displays Incorrect Message (2591); Detachment of Device or Device Component (2907); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/21/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that automatic pullback failure occurred.An ilab ultrasound imaging system was used in conjunction with an opticross imaging catheter and pullback sled to view the target lesion.During usage, the equipment froze and it was unable to perform pullback.No patient complications were reported.
 
Additional Manufacturer Narrative
This supplemental correction report is being filed to correct the report number in a previously submitted supplemental report (follow-up number 001) which was accepted by fda on 12/17/2018 03:44 pm ct.The report number is being corrected from: 2134265-2018-64248to: 2134265-2018-61024.This report is follow-up # 1.
 
Event or Problem Description
It was reported that automatic pullback failure occurred.An ilab ultrasound imaging system was used in conjunction with an opticross imaging catheter and pullback sled to view the target lesion.During usage, the equipment froze and it was unable to perform pullback.No patient complications were reported.Device evaluated by mfr: investigation completed.Device was returned for analysis.The malware scan has been completed on the acq pc.No malware was detected on the unit the results were recorded on the test data.The gold system booted up with connection failure error.The acq pc failed to meet specifications of the functional test.Found the cpu cooling fan failed.The fault was caused by an electrical failure with the cpu cooling fan.This causes the cpu to overheat.In turn causes the system to shut down, stops pullback, displays error code and freezes.
 
Additional Manufacturer Narrative
Device codes: problem code 2907 captures the reportable event of one step button detached.Visual examination of the returned unit revealed that the body of the button was broken, and the broken section was not returned for analysis.The broken area was irregular.No foreign materials, air bubbles, voids were identified in the broken area indicating the material was formed properly.The complaint was consistent with the reported event of detached one step button.Based on the information available and the analysis performed, the investigation conclusion code for the complaint will be documented as cause traced to component failure since expected or random component failure without any design or manufacturing issue.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications at the time of release to distribution.This supplemental correction report is being filed to correct the report number in a previously submitted supplemental report (follow-up number 001) which was accepted by fda on 12/19/2018 09:44 pm ct.The report number is being corrected from: 3005099803-2018-62124 to: 2134265-2018-61024.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive one step button initial placement gastrostomy kit was used in percutaneous endoscopic gastrostomy procedure performed on (b)(6) 2018.According to the complainant, during the procedure, when passing the one step button, it had detached.The procedure was completed with a new endovive one step button initial placement gastrostomy kit.There were no patient complications reported as a result of this event.

Brand Name
ILAB ULTRASOUND IMAGING SYSTEM
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7878907
Report Number2134265-2018-61024
Device Sequence Number2076423
Product Code DQK
UDI-Device Identifier08714729761235
UDI-Public08714729761235
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151613
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8864
Device Catalogue Number8864
Device Lot Number0000008095
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2018
Initial Date Received by Manufacturer 08/21/2018
Supplement Date Received by Manufacturer12/04/2018
12/06/2018
Initial Report FDA Received Date09/14/2018
Supplement Report FDA Received Date01/23/2019
01/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR